RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 4, Pages 777–778 (Mi dan9790)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The nature of the incompleteness of the Hoare system

S. A. Abramov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (322 kB)

Bibliographic databases:
UDC: 519.681
Presented: А. А. Дородницын
Received: 13.04.1983

Citation: S. A. Abramov, “The nature of the incompleteness of the Hoare system”, Dokl. Akad. Nauk SSSR, 274:4 (1984), 777–778

Citation in format AMSBIB
\Bibitem{Abr84}
\by S.~A.~Abramov
\paper The nature of the incompleteness of the Hoare system
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 4
\pages 777--778
\mathnet{http://mi.mathnet.ru/dan9790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733555}
\zmath{https://zbmath.org/?q=an:0587.68013}


Linking options:
  • http://mi.mathnet.ru/eng/dan9790
  • http://mi.mathnet.ru/eng/dan/v274/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Aleksandrov, “Inner functions on compact spaces”, Funct. Anal. Appl., 18:2 (1984), 87–98  mathnet  crossref  mathscinet  zmath  isi
    2. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019